MathSciNet Relay Station
MathSciNet bibliographic data
MR2525769 (2011a:35317) 35L53 (35B44 35L71 47J30)
Alves, Claudianor O.; Cavalcanti, Marcelo M.; Domingos Cavalcanti, Valeria N.; Rammaha, Mohammad A.; Toundykov, Daniel On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms. Discrete Contin. Dyn. Syst. Ser. S 2 (2009), no. 3, 583–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement